Zsolt Szűcs
Zsolt Szűcs
Budapest University of Technology and Economics Faculty of Science, Institute of Mathematics
Verified email at math.bme.hu
Title
Cited by
Cited by
Year
On the Lebesgue decomposition of positive linear functionals
Z Szũcs
Proc. Amer. Math. Soc. 141 (2), 619-623, 2013
132013
The Lebesgue decomposition of representable forms over algebras
Z Szűcs
Journal of Operator Theory 70 (1), 3-31, 2013
122013
The singularity of positive linear functionals
Z Szűcs
Acta Mathematica Hungarica 136 (1-2), 138-155, 2012
102012
Extensions of positive operators and functionals
Z Sebestyén, Z Szűcs, Z Tarcsay
Linear Algebra and its Applications 472, 54-80, 2015
82015
Absolute continuity of positive linear functionals
Z Szűcs
Banach Journal of Mathematical Analysis 9 (2), 201-247, 2015
52015
Hermitian and algebraic *-algebras, representable extensions of positive functionals
Z Szűcs, B Takács
Studia Mathematica 256 (3), 311-343, 2021
22021
Representable extensions of positive functionals and hermitian Banach *-algebras
Z Szűcs, B Takács
Acta Mathematica Hungarica 158 (1), 66-86, 2019
12019
The structure of algebraic Baer -algebras
Z Szűcs, B Takács
arXiv preprint arXiv:2107.07819, 2021
2021
Finite dimensional irreducible representations and the uniqueness of the Lebesgue decomposition of positive functionals
Z Szűcs, B Takács
arXiv preprint arXiv:2105.12199, 2021
2021
On Lomonosov’s Lemma in normed spaces
Z Szűcs
Studia Scientiarum Mathematicarum Hungarica 48 (1), 116-121, 2011
2011
The system can't perform the operation now. Try again later.
Articles 1–10